Trying to taper dose, but bleeding starts again

by Kerry

Hello!
I have been on 375 mg of progesterone cream for about a year now. I started using the cream to help with anxiety, premenstrual mood swings and insomnia. My cycles were fine.

After a year my symptoms are much more stable and I am ready to taper. I have gotten down to 315 without any returning symptoms, except for constant bleeding. I will start my period, bleed for 10 days or so (my period used to only be 5 days max) and not stop until I increase my dosage back up to 375. I am a little frustrated as this bleeding was never an issue before I started the cream. Any insight on how to taper? (I did it very slowly - down 15 mg a week).

Thank you
Kerry

Comments for Trying to taper dose, but bleeding starts again

Click here to add your own comments

Jun 04, 2018
Trying to taper dose, but bleeding starts again
by: Joy

Hi Kerry

I am pleased the progesterone helped you and you reduced the correct way. It could be that your body is still adjusting to the reduced amount of progesterone or it could also mean that 375mg is the amount of progesterone that you actually need. I suggest that you stay on 375mg for a few months then start to reduce again. If the same thing happens then that is the amount of progesterone that is needed for you.


Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 8,400 pages on this site...